A 42-year-old member asked:
Rash on arms legs chest and back after the flu shot?
1 doctor answer • 1 doctor weighed in
Dr. Erine Kupetskyanswered
Family Medicine 18 years experience
Allergy: Since its so widespread and there is a temporal (time) relationship between drug and rash onset, this might be allergy to flu shot or one of its components.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Nov 2, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.